Showing all 14 results
-
0 out of 5
£5.99£4.99GALPHARM Loratadine 10mg Hayfever and Allergy Relief One-a-Day Tablets 14 Tablets
GALPHARM NON-DROWSY HAYFEVER & ALLERGY RELIEF (LORATADINE 10mg) To relieve the symptoms of hayfever and other allergies e.g. pet or house dust mite allergies. Can also be taken for skin allergies such as rash, itching and hives. Non-sedating anti-histamine. For adults and children over 2 years of age. One a day, 30 tablet pack. ‘Non-Drowsy’ removed from packaging due to MHRA guidelines. Loratadine remains a Non-sedating anti-histamine.
-
0 out of 5
£9.99£5.59Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies.
Clarityn 10mg Allergy Relief 7 Tablets
-
0 out of 5
£15.99£6.99Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies.
Clarityn 10mg Allergy Relief 14 Tablets
-
0 out of 5
£18.99£8.99Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies.